PDA

View Full Version : B12?



Kristen
06-28-2007, 02:15 PM
Hi all, I am kinda new and just getting my diagnosis. My ANA is postive, speckled but my Rhematogy appt is a few weeks away. The past 4 days I think I am having a flare up and its just getting worse. I have a horrible headache, vertigo, tired, sleeping 16 hours at a time, head is cloudy, shakey and my chest hurts. Without seeing the rhemy I am not sure what I can or should do for now. I feel so helpless because I don't know what to do to help myself. Any suggestions if I were to go to my clinic? Someone I know said to get a b12 shot but I don't know if that is ok.

Anything I can do at this point? or do I have to wait it out?

mnjodette
06-28-2007, 06:12 PM
Kristen, do you have a GP you can call? Sometimes a visit to your GP, when you're in full flare, will be enough to get him (or her) to view your case with more urgency and they may ask your Rheumatologist to move up your appointment. If nothing else, the GP may be able to give you something to at least diminish your symptoms. Waiting weeks for help when you're miserable would be so hard on you. Try to rest as much as you can. There may be others on the board who will have more ideas on some self-care things you may try. I'll be keeping you in my prayers, Kristen. I hope you get help soon.

Jody

malisa
07-05-2007, 06:27 PM
I receive a b12 shot once a month plus all my other meds . I'm not to sure that it helps anything but it doesn't seem to hurt. Good luck I hope you don't have to suffer for a whole month before you get some help.

Moxie
08-30-2007, 08:13 PM
I've recently been Dx'd with pernicious anemia and getting B12 shots every week for the last month. After next week, I will drop to once a month.

The first few days after my injections, I feel somewhat peppier. The effect drops off after that. It is unknown whether I will have to continue the shots forever.

This is a chicken/egg thing. What is causing what?

Shellbell
09-28-2007, 02:30 PM
i get the b-12 shots every two weeks , i think it makes me feel better, and feel it is beneficial to my well being.

GlassHalfFull
10-01-2007, 03:34 PM
At least for me. It took them years to diagnose the lupus -- but when I first got sick the only thing they did know for sure was that my body could not absorb B-12 thru food...

I know I can tell when I've forgotten to go in for my monthly shot. As my Dr says -- it can't hurt -- so go for it!

Shellbell
10-01-2007, 09:03 PM
yeah thats what my doctor says too, that it can't hurt and is suppose to help with weight too, i feel peppy like the first week, so i will keep getting them,

Shellbell
10-01-2007, 09:07 PM
i forgot to mention that i am anemic and have low B-12 and low vitamin D, SO she suggest the shot and plus i also take drops in my mouth that i buy at the health food store and do here at home, that is what she recommended